# SDR AALA20121217003

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 28,277 hours, 3,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21G ESCAPE PATH LIGHT INOPERATIVE.  REPLACE LIGHT ASSEMBLY FOR ROW 21G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
